# SDR CA190605012

- Difficulty date: May 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 48,760 hours
- System (JASC): 2350 · Audio Integrating System
- Part: Relay
- Part number: CAU2583AB03
- Condition: Wrong Part
- Location: Audio
- Stage of operation: FF
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) (*SUP*) RCAU PN CAU2583AB03 S/N 108 RECEIVED FOR REPAIR (CMM 23-51-81). PREVIOUSLY REPAIRED BY PRECISION ELECTRONICS LLC UNDER SERVICE ORDERS 5067426 (7/31/2017) AND 5079864 (3/14/2018). 3 TYPES OF NONCONFORMANCES ARE IDENTIFIED: #1 STANDARD PARTS FROM THE COMMERCE WITH DIFFERENT PART NUMBERS, BUT WITH DIFFERENT CHARACTERISTICS. *OEM PN 1N649 DESCRIPTION DIODE CR15 (THIRD MAN AUDIOBOARD), DWG LOCATION FIG 06 ITEM 040A, QTY 1 PRECISION ELECTRONICS PN 1N649-1. #2 STANDARD PARTS FROM COMMERCE WITH DIFFERENT PART NUMBERS AND DIFFERENT CHARACTERISTICS OEM PN VN2410L (240V, 200 MA, 10 OHMS)TRANSISTOR MOSFET DWG LOCATION Q3, Q6, Q8, Q9, Q10, Q11, Q12, Q13, Q14 (ALL AUDIO BOARDS) QTY 27 PRECISION ELECT. PN VN1206L-G (120V, 1A, 6 OHMS). #3 COMPONENTS NOT MANUFACTURED BY THE OEM. *OEM PN 2626AA01201 RELAY MODULE K10/K12 (CO-PILOT AUDIO BOARD) QTY 1 PRECISION ELECTRONICS PN 253310001PE. *OEM PN 2626AA96 RELAY K2, K3, K16 (THIRD MAN AUDIO BOARD) QTY 3, OEM PN 2626AA96 RELAY K1, K2, K3 (COPILOT AUDIO BOARD) QTY 3, OEM PN 2626AA96 RELAY K1, K2, K3 (PILOT AUDIO BOARD) QTY 3, PRECISION ELETRONIC PN 253309001PE (RELAY) AND PN 253309001PE-INS (INSULATOR). DIFFERENCES DETECTED: PRECISION ELECTRONICS RELAY DOESN`T CONTAIN THE LETTER A ON THE CORNER OF THE PRINTED CIRCUIT AND THERE`S NO CUT CORNER. VERIFIED WIITH OEM (MANUFACTURER). THOSE PARTS ARE UNAPPROVED PARTS. (TC# 20190605012)
